# SDR DALA2019072504467

- Difficulty date: July 22, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 83,084 hours, 22,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6814, L/P 1184309) EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:601 / INTERIOR. REPLACED EMERGENCY EXIT COVER DIFFUSER LENS LOCATION:601 IAW AMM 33-51. OPERATES NORMAL. OK FOR SERVICE.
